×

zbMATH — the first resource for mathematics

Some existence and nonexistence theorems for solutions of degenerate parabolic equations. (English) Zbl 0487.34003

MSC:
34A12 Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] {\scD. Aronson, M. Crandall, and L. Peletier}, Stabilization of solutions of a degenerate nonlinear diffusion problem, TSR No. 2220, Math. Research Center, Madison, Wisc. · Zbl 0518.35050
[2] Aronson, D; Peletier, L, Large time behavior of solutions of the porous medium equation in bounded domains, J. differential equations, 39, 378-412, (1981) · Zbl 0475.35059
[3] Ball, J, Remarks on blowup and nonexistence theorems for nonlinear evolution equations, Quart. J. math. Oxford, 28, 473-486, (1977) · Zbl 0377.35037
[4] Bertsch, M; Nanbu, T; Peletier, L, Decay of solutions of a degenerate nonlinear diffusion equation, Nonlin. anal., 6, 539-554, (1982) · Zbl 0487.35051
[5] Brezis, H; Crandall, M, Uniqueness of solutions of the initial value problem for ut − δ(φ(u)) = 0, J. math. pures appl., 58, 153-163, (1979) · Zbl 0408.35054
[6] Brezis, H; Turner, R, On a class of superlinear elliptic problems, Comm. partial differential equations, 2, 601-614, (1977) · Zbl 0358.35032
[7] Coddington, E; Levinson, N, Theory of ordinary. differential equations, (1955), McGraw-Hill New York · Zbl 0064.33002
[8] Fife, P; Peletier, L, Nonlinear diffusion in population genetics, Arch. rational mech. anal., 64, 93-109, (1977) · Zbl 0361.92020
[9] Fisher, R, The wave of advance of advantageous genes, Ann. eugen., 7, 355-369, (1937) · JFM 63.1111.04
[10] Friedman, A, Partial differential equations of parabolic type, (1964), Prentice-Hall Englewood Cliffs, N.J · Zbl 0144.34903
[11] Fujita, H, On the blowing up of solutions of the Cauchy problem for ut = δu + u1 + α, J. fac. sci. univ. Tokyo sect. 1, 13, 109-124, (1966) · Zbl 0163.34002
[12] Galaktionov, V.A, A boundary value problem for the nonlinear parabolic equation ut = δuσ + 1 + uβ, Differensial’nye uravneniya, 17, 836-842, (1981), [Russian] · Zbl 0468.35056
[13] {\scP. L. Lions}, On the existence of positive solutions of semilinear elliptic equations, TSR No. 2209, Math. Research Center, Madison, Wisc. · Zbl 0511.35033
[14] Gurtin, M; MacCamy, R, On the diffusion of biological populations, Math. biosci., 33, 35-49, (1977) · Zbl 0362.92007
[15] Ladyzenskaja, O.A; Solonnikov, V.A; Ural’ceva, N.N, Linear and quasilinear equations of parabolic type, (1968), Amer. Math. Soc Providence, R.I
[16] Levine, H.A, Some nonexistence and instability theorems for solutions of formally parabolic equations of the form put = −au + F(u), Arch. rational mech. anal., 51, 371-386, (1973) · Zbl 0278.35052
[17] Levine, H.A; Payne, L.E, Nonexistence theorems for the heat equation with nonlinear boundary conditions and for the porous medium equation backward in time, J. differential equations, 16, 319-334, (1974) · Zbl 0285.35035
[18] Nagylaki, T, Conditions for the existence of clines, Genetics, 80, 595-615, (1975)
[19] Payne, L.E; Sattinger, D.H, Saddle points and instability of nonlinear hyperbolic equations, Israel J. math., 22, 273-303, (1975) · Zbl 0317.35059
[20] Protter, M.H; Weinberger, H.E, Maximum principles in partial differential equations, (1967), Prentice-Hall Englewood Cliffs, N.J · Zbl 0153.13602
[21] Sacks, P.E, Continuity of solutions of a singular parabolic equation, Nonlin. anal., 7, 387-404, (1983) · Zbl 0511.35052
[22] Tsutsumi, M, Existence and nonexistence of global solutions for nonlinear parabolic equations, Publ. res. inst. math. sci., 8, 211-229, (1972) · Zbl 0248.35074
[23] Weissler, F, Local existence and nonexistence for semilinear parabolic equations in Lp, Indiana univ. math. J., 29, 79-102, (1980) · Zbl 0443.35034
[24] Knerr, B.F, The behavior of the support of solutions of the equation of nonlinear heat conduction with absorption in one dimension, Trans. amer. math. soc., 249, 2, 409-424, (1979) · Zbl 0415.35045
[25] Kershner, R, Degenerate parabolic equations with general nonlinearities, Nonlinear anal., 4, 6, 1043-1062, (1980) · Zbl 0452.35062
[26] Alikakos, N.D; Rostamian, R, Stabilization of solutions of the equation ut = δϑ(u) − β(u), Nonlin. anal., 6, 637-647, (1982) · Zbl 0488.35045
[27] Sacks, P.E, The initial and boundary value problem for a class of degenerate parabolic equations, Comm. P.D.E., 8, 693-733, (1983) · Zbl 0529.35038
[28] Caffarelli, L; Evans, L.C, Continuity of the temperature in the two phase Stefan problem, Arch. rat. mech. anal., 81, 199-220, (1983) · Zbl 0516.35080
[29] DiBenedetto, E, Continuity of weak solutions to a general porous medium equation, Indiana J., 32, 83-118, (1983) · Zbl 0526.35042
[30] Ziemer, W, Interior and boundary continuity of weak solutions of degenerate parabolic equations, Trans. am. math. soc., 271, 733-748, (1982) · Zbl 0506.35053
[31] Galaktionov, V.A; Kurdyumov, S.P; Mikhailov, A.P; Samarskii, A.A, Dokl. akad. nauk SSSR, 252, 6, 1362-1364, (1980)
[32] Barenblatt, G.I, On some unsteady motions of a liquid or gas in a porous medium, Prikl. mat. mek., 16, 67-78, (1952) · Zbl 0049.41902
[33] Pattle, R.E, Diffusion from an instantaneous point source with concentration dependent coefficient, Quart. J. appl. math., 12, 407-409, (1959) · Zbl 0119.30505
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.